# SDR ASAA9980050

- Difficulty date: February 23, 1999
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge Pin
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 472, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  FOUND WINDOW AFT HINGE PIN MIGRATING OUT, REINSTALLED HINGE PIN AND OPERATED NORMALLY.  (M)
